# SDR UPS97222143

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION ON INNER SKIN BS 1080 BETWEEN STR 1 TO 4 LEFT OF STR 2L.  REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS AND INSTALLED PER EO B727-5330-1177K.
